| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/14/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 1996 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed 3 of the 6 legs of the filter extended beyond the wall by 2mm.No adjacent organs were involved.The tip of the filter touched the posterior wall of the cava and the tip is at the level of the right renal vein and 2cm below left renal vein.Inferior portion of filter is 6.4cm above the iliac veins.
Event or Problem Description